# SDR TRBA20121116001

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,651 hours, 32,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4847, CREW REPORTED THE SERVICE DOOR EMERGECNY GROUND FLOOD LIGHT LENS CRACKED AND WAS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE. R & R SERVICE DOOR GROUND FLOOD LIGHT IAW JIC 33-50-00.  THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
